Volunteer opportunity: Organizing Phoenix Rising articles
This section contains all the articles that have been published by Phoenix Rising over the years. As you will see if you browse here, some of the articles are outdated--either the research has been superseded or retracted or the article features an event or campaign that is now in...
Discuss the article on the Forums.

Can LDN make you feel cold?

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by purrsian, Nov 29, 2016.

  1. purrsian

    purrsian Senior Member

    Messages:
    333
    Likes:
    828
    Last night I took my second LDN tablet. I'm starting at 0.5mg at around 9pm. Both today and yesterday, I've noticed a slight improvement in the intensity of my overall symptoms and felt a little more emotionally/mentally lighter. I've had a little anhedonia, although I'm unsure if this is directly the tablet, or if it's because I'm feeling slightly better and think I should do something yet I'm not better enough to actually feel up to doing anything.

    One weird thing is today, I'm really cold. I've taken my oral temp and it's normal, but I feel cold in my upper back area especially. I do have poor circulation and POTS. But it's 30 degrees celsius today (86 Fahrenheit) although only 50% humidity. I'm sitting in bed with socks on, my dressing gown over my back and a blanket over my legs. I have a fan on low to circulate the air, as still air makes me feel bad, but it's just circulating hot air anyway. In a way, I do feel warm - maybe externally, but my feet and upper back are still cold anyway.

    Due to my circulation and POTS, I do tend to get cold when I'm not doing well and need to sleep, but even then I don't think I'd usually feel so cold on a 30 degree day. Could this be a side effect of the LDN? I haven't read anything about it as a side effect anywhere.
     
    Izola likes this.

See more popular forum discussions.

Share This Page